메뉴 건너뛰기




Volumn 74, Issue 3-4, 2000, Pages 333-349

Extended method of quasilinearization for systems of nonlinear differential equations

(2)  Vajravelu, K a   Vatsala, A S a  

a NONE

Author keywords

Existence; Quadratic convergence; Quasilinearization; Systems of equations; Upper and lower solutions

Indexed keywords


EID: 11944256895     PISSN: 00036811     EISSN: 1563504X     Source Type: Journal    
DOI: 10.1080/00036810008840820     Document Type: Article
Times cited : (5)

References (4)
  • 2
    • 11944256894 scopus 로고    scopus 로고
    • The method of generalized quasilinearization in finite systems
    • Vatsala, A.S., Shahzad, N., and Koksal, S., 1996. The method of generalized quasilinearization in finite systems. Nonlin. World, 3: 151–157.
    • (1996) Nonlin. World , vol.3 , pp. 151-157
    • Vatsala, A.S.1    Shahzad, N.2    Koksal, S.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.